... anything? Or a jaw clenching type/teeth grinding feeling? I feel less depressed, like I have more energy to face life, work, etc. just wondering about the other feelings people have had. Meet with the doctor next week. I'd like to continue taking it for a while... thank you!
showgirl; Yes really this can happen as you are building up your level of the Lexapro and that is up to 6 to 8 weeks of taking it every day about the same time. please keep reminding yourself that it does seem to be making you feel a bit better. And you are past the worst part of this medication which is normally the first 2 weeks you may feel side effects so as long as you are feeling fair if in dought go to the E.R. ROOM DON'T TAKE ANY CHANCE. but this is pretty normal do your best to try not to clench your teeth you don't want to break your teeth. maybe pick up one of those plastic teeth guards in many pharmacies to help you control it. and make sure you talk with the doctor about all of this at your appointment next week.
best of luck to you remember your not alone. Chuck1957
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Sep 2013 • 5 answers
Posted 17 Nov 2014 • 3 answers
Posted 25 Mar 2015 • 4 answers
Posted 29 Aug 2016 • 3 answers
Posted 20 Jan 2017 • 0 answers